# SDR AALA202509155099

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737-8
- Aircraft serial: 44471
- Aircraft time: 14,364 hours, 5,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY LIGHTS AT R1 DOOR AND ALL OF FIRST CLASS INOPERATIVE WHILE ACCOMPLISHING W/C 09C20033003. REMOVE AND REPLACED BATTER POWER SUPPLY M02816, PER AMM 33-51-06. OPERATIONAL CHECK GOOD.
